The authors declare no conflict of interest.
Adverse drug reactions induced by cardiovascular drugs in cardiovascular care unit patients†
Version of Record online: 9 FEB 2010
Copyright © 2010 John Wiley & Sons, Ltd.
Pharmacoepidemiology and Drug Safety
Volume 19, Issue 9, pages 889–894, September 2010
How to Cite
Mohebbi, N., Shalviri, G., Salarifar, M., Salamzadeh, J. and Gholami, K. (2010), Adverse drug reactions induced by cardiovascular drugs in cardiovascular care unit patients. Pharmacoepidem. Drug Safe., 19: 889–894. doi: 10.1002/pds.1916
- Issue online: 25 AUG 2010
- Version of Record online: 9 FEB 2010
- Manuscript Accepted: 8 DEC 2009
- Manuscript Revised: 3 DEC 2009
- Manuscript Received: 4 AUG 2009
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.